# SDR AALA20060729

- Difficulty date: September 23, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK- EMERGENCY LIGHTS ON SEATS IN ZONE FOUR INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER ABOVE RIGHT NR 3 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
